Our expert says:
Thank you for your message. As with any form of medication, there is a risk of developing potential complications and side effects. Clearly these adverse reactions can be of a greater consequence when viewed as part of an overall picture like yours, where underlying chronic disease is occurring concurrently.
I would do a couple of things before making any decisions. Firstly, I would arrange a repeat bone density scan to obtain your current values. Once you have this information, I would make an appointment to see your gynae and your renal specialist to discuss your concerns and to explore the possibility of additonal ways to tackle your osteoporosis. I am sure that your renal specialist will want to monitor your kidney function closely, especially if you choose to continue with your current medication or opt for a change.
I hope that this helps.
Best wishes, Dr. Gary Riley
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.